# SDR AALA202106299003

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Wing Slide
- Component: Slide, Aircruisers
- Component part number: D31865309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED SLIDE WING ENCLOSURE / CONTAINER LEFT SIDE ON UPPER FUSELAGE. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C19053012
